# SDR AALA202502254316

- Difficulty date: December 12, 2024
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 64,888 hours, 33,064 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5337095021000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND INTERNAL SURFACE AROUND RIVET ON FR35 AT LEVEL STR30 LH SIDE, CRACK DIRECTION 9 OCLOCK.CRACK MEASURE IS L=0.236 INCH. MAINTENANCE PERFORMED TIME LIMITED REPAIR (INSTALLED BUSHING)ON HOLE W1 LOCATED INTERNAL SURFACE ON FR35 AT LEVEL STR30 LH SIDE IAW EA360445.
